# SDR ASAA2019091030657

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 16,352 hours, 5,296 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Part time: 16,346 hours, 5,294 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 COWL VALVE OPEN LIGHT STAYS BRIGHT (VALVE NOT OPENED). GROUNDED - YES. ACCOMPLISHED INSP OF O/P SWITCH S806. NO FAULTS FOUND. REF FIM 30-21 TASK 801. DUE TO PR REG #2 ANTICE VLV R2. PER PILOT VERBAL: 20K PASSING THROUGH ICING CONDITIONS FOR ABOUT 5 MIN. LIGHT STAYED BRIGHT FOR REMAINING OF THE FLIGHT AND TAXI IN. DIFFERENT POWER SETTING MADE NO DIFFERENCE. AS PRECAUTION REMOVED AND REPLACED #2 ENGINE COWL TAI VALVE. OPS CHECK AND LEAK CHECK GOOD. REF AMM 30-21-11/401.
